Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Identities in finite partition lattices


Author: David Sachs
Journal: Proc. Amer. Math. Soc. 12 (1961), 944-945
MSC: Primary 06.30
DOI: https://doi.org/10.1090/S0002-9939-1961-0133267-3
MathSciNet review: 0133267
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Some problems of lattice theory, International Congress of Mathematicians, 1950, vol. II, pp. 4-7. MR 0046339 (13:718c)
  • [2] -, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, 1948.
  • [3] M. L. Dubreil-Jacotin, L. Lesieur and R. Croisot, Théorie des treillis, Paris, Gauthier-Villars, 1953. MR 0057838 (15:279j)
  • [4] P. M. Whitman, Lattices, equivalence relations, and subgroups, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 507-522. MR 0016750 (8:62b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.30

Retrieve articles in all journals with MSC: 06.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0133267-3
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society